Dupixent - Side Effects hurting your quality of life?
Question posted by Salvation7 on 25 Jan 2018
Last updated on 29 April 2020 by Ann199
I am 54 and managed my eczema all my life. I have been on Dupixent for 4 months now. Reading reviews regarding blindness and other side effects really concerned me. Since I started, my joints and muscles always ache and I am always tired. I went from being very athletic and in the gym 6 days a week to 0. My skin is great, no rashes or itching all night. But I am now wondering if its worth my quality of life. I see an MD Natural Path who has helped me cut out certain foods and sugar which flare up eczema. Maybe natural in the better way to go. Has anyone else experienced these symptoms?
I am 58 years old and started Dupixent 1 year ago for eosinophilactic asthma. Dupixent is the only medication that allowed me to breathe. I was steroid dependent for over 25 years and barely made it through the day. Four months after I began Dupixent I gradually begun to feel joint pain and it's now affecting every joint..fingers and toes..I brought this to the attention of my physicians who sent me for xrays, which determined I had arthritis. I have never experienced joint pains prior to Dupixent... I am also experiencing a facial rash and some numbness in my hand..The physicians continue to say the symptoms are not from Dupixent, but I know it is... This medication has serious side effects and can cause lymphoma. I am not sure which is the greater of 2 evils... steroids vs Dupixent. This medication is only 2 years old so we do not know what the long term effects are.
28 Sep 2018
I have been on Dupixent for almost three months and I am wondering the same thing. Starting about 3 to 4 weeks ago I began to have a lot of muscle fatigue and achy joints all over my body. I was freaking out at first wondering what kind of cancer I had. Im sorry for your symptoms but glad Im not the only one. Has time or Dr. helped out any. Not sure what to do next.
24 Aug 2018
I was just wondering tonight about muscle and joint pain that has suddenly increased. I'm doing yoga but it's only getting worse. I am writing this down for my doctor.